Number of Volumes 9
Number of Issues 25
Number of Articles 176
Number of Contributors 320
Article View 81,560
PDF Download 67,403
View Per Article 463.41
PDF Download Per Article 382.97
Number of Submissions 458
Rejected Submissions 239
Accepted Submissions 187
Acceptance Rate 41
Time to Accept (Days) 163
Number of Indexing Databases 6
Number of Reviewers 862

Welcome to the Website of

 Mathematics Interdisciplinary Research 


Mathematics Interdisciplinary Research (MIR) publishes quality original research papers and survey articles in Applications of Mathematics in Science that are of the highest possible quality. Papers in the relationship between two different scientific disciplines are of high interest to MIR. The editorial board of MIR comprises experts from around the world.

Research papers and review articles are selected through a normal refereeing process by a member of the editorial board.  A paper accepted for publication must contain non-trivial mathematics with clear applications to another part of science. MIR motivates authors to publish significant research papers, which are of broad interest in Applications of Mathematics in Science. Four issues in one volume are published every year.

To submit a new manuscript, please start by reading the journal’s instructions for authors. The publication process of manuscripts submitted to Mathematics Interdisciplinary Research is free of charge for papers submitted by non-Iranian authors and Editors of MIR.  All accepted papers will be checked by iThenticate against plagiarism. 


A template file can be downloaded from here

The copyright transfer form can be downloaded here

The conflict of interest declaration form can be downloaded here


Please quote this journal as Math. Interdisc. Res.


Current Issue: Volume 9, Issue 1, March 2024, Pages 1-129 

Ricci Bi-Conformal Vector Fields on Siklos Spacetimes

Pages 45-76

Shahroud Azami; Ghodratallah Fasihi-Ramandi

A Gauge Theory for Extra Dimension Detecting by Point Particle

Pages 77-88

Zahra Ghahreman; Mehdi Dehghani; Majid Monemzadeh

A Hidden‎ Markov Model‎ ‎Based‎ ‎Extended Case-Based Reasoning Algorithm for Relief Materials Demand Forecasting

Pages 89-109

Mohammad Reza Sadeghi Moghadam; Ahmad Jafarnejad; Jalil Heidary Dahooie; Iman Ghasemian Sahebi

Publication Information


Editor-in-Chief Director-in-Charge Executive Manager
Print ISSN
Online ISSN

Indexing and Abstracting

Keywords Cloud

Related Journals